Home   /   Contact us

فارسی   /   Mobile

Tuesday 29 September 2020




Mohammad Reza Rismanchian

Associate Professor

Pure Mathematics

Faculty of Methematical Sciences

Tel: 03832321622

rismanchian133@gmail.com, rismanchian@sku.ac.ir

Click to view the complete profile


Research Interest
   Probabilistic Group Theory:
   Infinite Groups:
   Lie Algebras and Generalizations:

Academic Resume
   Phd, , , Iran، Graduation Date: 2001
   Master, , , Iran، Graduation Date: 1988
   Bachelor, , University of Isfahan, Iran، Graduation Date: 1985

Publications
International Journal
1. J. Sedighi Hafshejani, A. R. Naghipour and M. R. Rismanchian, Integer-valued polynomials over block matrix algebras , Journal of Algebra and Its Applications (to appear).
2. Mahin Heidari and Mohammad Reza Rismanchian, Isoclinism of pairs of Lie rings , Journal of Algebra and Its Applications (to appear).
3. Mousa Molavi, Mohammad Reza Rismanchian and Mehdi Araskhan, Some upper bounds on the dimension of the higher multiplier of a pair of Lie algebras , J. Lie Theory 29 (4) (۲019) 997-1005.
4. Zohreh Sepehrizadeh and Mohammad Reza Rismanchian, Some Aspects of (Relative) Autonilpotent Groups , Iranian Journal of Science and Technology, Transactions A: Science, (2019) 43:2429–2432.
5. Z. Sepehrizadeh and M. R. Rismanchian, On the characteristic degree of finite groups , J. Algebraic Systems, 6 (1) (2018) 71-80.
6. Z. Sepehrizadeh and M. R. Rismanchian, Probability that an autocommutator element of a finite group equals to a fixed element , Filomat 31:20 (2017) 6241–6246
7. M. R. Rismanchian, M. Molavi and M. Araskhan, On dimension and homological methods of the (higher) Schur multiplier of a pair of Lie algebras , Comm. Algebra 45 (2017) 4707-4716.
8. A. Naghipour, M. R. Rismanchian and J. Sedighi, Some results on the integer valued polynomials over matrix rings , Comm. Algebra 45 (2016) 1675-1686.
9. M. Araskhan and M. R. Rismanchian, Remarks on the dimension of the c-nilpotent multiplier of Lie algebras , Proc. Math. Sci. 126 (2016) 353-357
10. M. R. Rismanchian and Z. Sepehrizadeh, Autoisoclinism classes and autocommutativity degree of nite groups , Hacet. J. Math. Stat,44 (4) (2015), 893 – 899.
11. M. R. Rismanchian, The Existence of c-covers of Lie algebra , Colloquium Mathematicum 141(1): 2015 83-87
12. M. R. Rismanchian, Some properties of n-capable and n- perfect group , Journal of Sciences, Islamic Republic of Iran 24(4): 361 - 364: 2013
13. M.R. Rismanchian,M. Araskhan, Generalized Baer-Invariant of a Pair of Groups and Marginal Extension , j. of Sciences, Islamic Republic of Iran 23(3): 251-256 (2012)
14. Mohammad Reza Rismanchian, V-Nilpotent groups and 5-term exact sequence , Communications in Algebra 42: 1559–1564, 2014.
15. M.R. Rismanchian and M.Araskhan , Some properties of the c-nilpotent multiplier and c-covers of Lie algebras , Algebra colloquium, 21: 3(2014) 421-426
16. M. R. Rismanchian and M. Araskhan, Some properties on Baer-invariant of a pair groups and marginal series , Turkish journal of mathematics 37(2013) 259-266.
17. M. R. Rismanchian and M.Araskhan, Some inequalities for the dimension of the Schur multiplierof a pair of (nilpotent) Lie algebras , j. of algebra, 352 (2012) 173–179.
18. M. R. Rismanchian and M.Araskhan , some properties on the Schur multiplier of a pair of Lie algebras , j. of algebra and its applications, 11(1):(2012) .
19. M. R. Rismanchian and M. Araskhan, Generalized Baer-invariant of a Pair Groups and the Direct Limit , j. of Sciences, Islamic Republic of Iran 22(2):(2011) 159_164 .
20. M . R . R . Moghaddam , M. R . Rismanchian and A. R . Slemkar, Generalized Baer invariant and the direct limit of groups , Southest Asian Bul . of Math . ( 2004 ) 28 : L 185 – 492 .
21. M . R . R . Moghaddam , A. R . Slemkar and M. R . Rismanchian, Some Result on Generalized Baer invariant of group , Italian J. of Pure and Applied math . N . ( 2002 ) 199 – 204
22. M . R . R . Moghaddam , A. R . Slemkar and M. R . Rismanchian, Some properties of ultra Hall and schur pairs , Arch . Math 78 (2002 ) 104 – 109
23. M . R . R . Moghaddam and M. R . Rismanchian , Generalized covering Group , Southest Asian Bulletin of Math . ( 2001 ) 25 : 485 – 490.
Research Journal
٢٤. محمدرضا ريسمانچيان و مهدي ارسخان, خاصيت هايي از جبرهاي لي پوچ توان , پژوهشهاي نوین در ریاضی، 5 (18) 20-15



Books



Honors









All rights belong to Shahrekord University